# SDR ASOA201101086

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 16,575 hours, 11,510 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, CROSSBEAM CORRODED.  REMOVED CROSSBEAM IAW REO 670-53-11-047.   CUT CROSSBEAM IAW REO 670-53-11-047, STEP 1, 3, & PART OF STEP 4.  NDT IAW STEP 2 OF REO 670-53-11-047.  COMPLIED WITH STEP 2 OF REO 670-53-11-047 NDRM PART 1, 51-20-006 NO INDICATIONS NOTED AT THIS TIME.  ISTALLED CROSSBEAM IAW REO 670-53-11-047.
